# SDR R61A201703070197

- Difficulty date: March 1, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 4,261 hours, 2,756 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"DOOR PAX AFT OPEN" EICAS MESSAGE IN FLIGHT MFD STATUS PAGE SHOWED L2 DOOR OPEN. RAN QRH PRESSURIZATION NORMAL. FA REPORTS ALL DOOR LOCK INDICATIONS GREEN AND NORMAL MESSAGE REMAINED ON FOR DURATION OF FLIGHT. CLEANED DOOR SENSOR  AND OP CHECKED DOOR GOOD IAW FIM 52-72-00 NO FAULTS NOTED AT THIS TIME
